# SDR UE5R051109

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Cover
- Condition: Damaged
- Location: Engine
- Component: Bleed Valve, Pwc
- Component part number: 312312201
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY, THE BLEED VALVE COVER ASSY GUIDE PIN HAD COME OUT OF COVER. THE GUIDE PIN IS A PRESSED FIT INTO THE COVER. THE BORE FOR THE GUIDE PIN HAD BEEN ELONGATED AND THE COTTER PIN THAT HELPS TO SECURE GUIDE PIN WAS BROKEN.  THE COVER IS DAMAGED BEYOND REPAIR.
